Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Does taking glycosid give gel like discharge with periods ?

im 24 years old,5 5.5 kg,55kg weight.Im married i got 1 month pregnant and i took glycosid and other tablet to have my periods back and im having periods these days but im having a jel like substance discharge as well.wat is it?does use of the medicine effect in my future lyfe when i want children or no?
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You might have some infection in your genital tract.
go for vaginal swab test for infection.
these medicines wont effect in your future life for conceiving.
Ok and bye.
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor